# SDR CA140321007

- Difficulty date: February 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 182N
- Aircraft time: 6,143 hours
- Engine: Cont TSIO520C
- Propeller: Mcauly D3A34C401
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 712R
- Condition: Corroded
- Location: Engine
- Part time: 118 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HOT CYLINDER DIFFERENTIAL COMPRESSION CHECK CARRIED OUT AND FOUND ALL CYLINDER COMPRESSIONS WELL BELOW MINIMUM ALLOWABLE. VIDEOSCOPE INSPECTION CARRIED OUT, AND FOUND ALL CYLINDER INTERNAL WALLS HEAVILY CORRODED IN THE CHOKE PORTION OF EACH CYLINDER.
